# SDR 9512599860

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Delaminated
- Location: Elevator Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, FOUND DELAMINATION ON THE RIGHT ELEVATOR, RIGHT CONTROL TAB LOWER SKIN.  REPLACED TAB PER MM 27-30-0, CODE 3, PG 515 TO 517, MG PART NUMBER 5910413-501N.
